# SDR ABXA010084

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5956879501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FS 200 STRINGER 8L WAS CRACKED AND MISSING A SECTION OF MATERIAL.  MAINTENANCE INSPECTED AND REPLACED THE WEB.
